# SDR HEEA083429

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,165 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: AN58131
- Condition: Cracked
- Location: Pitot Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITOT TUBE BENT AND CRACKED. SCRAPPED.
